# SDR AALA970963

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Track
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT FIRE BLOCK DOOR TRACK STA 879 INBOARD OF LOWER LOBE GALLEY.  TRACK NR 2 HEAVY CORROSION.  REPLACED CORRODED PORTION OF FIRE BLOCK DOOR TRACK PER DC 10-10 AARD 51-01-00-05 AND 51-10-00-21 REPAIR 1.  TST:  65,993 HRS.  CYCLES, 22,816.  (X)
